| Model Number |
PROPAQ MD |
| Medical Device Problem Code |
Failure to Select Signal (1582)
| Health Effect - Clinical Code |
No Patient Involvement (2645)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Zoll medical corporation has not received the device for evaluation and this complaint is still under investigation.
Event or Problem Description
Complainant alleged that during functional testing, the device was unable to select energy level.Complainant did not indicate that there was any patient involvement in the reported malfunction.
Additional Manufacturer Narrative
The device was evaluated by a certified zoll service provider; the malfunction was duplicated and the front enclosure was replaced to resolve the malfunction.The device was recertified and returned to the customer.Analysis for reports of this type has not identified an increase in trend.